Alert archive / Maine / Storm Warnings in 2022
Storm Warning 2, NWS Gray, ME
NWS Gray, ME issued this storm warning at Jan 16, 2022, 3:39 AM EST. It took effect at Jan 17, 2022, 5:00 AM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2022, 3:39 AM EST (08:39 UTC)
- In effect from
- Jan 17, 2022, 5:00 AM EST
- Expired
- Jan 17, 2022, 3:33 PM EST
- In force
- 11 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
219 WHUS71 KGYX 160839 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 339 AM EST Sun Jan 16 2022 ANZ150>152-154-162245- /O.CAN.KGYX.SC.Y.0007.000000T0000Z-220116T1200Z/ /O.CAN.KGYX.UP.Y.0002.000000T0000Z-220116T0900Z/ /O.UPG.KGYX.SR.A.0002.220117T0900Z-220117T2200Z/ /O.NEW.KGYX.SR.W.0002.220117T1000Z-220117T2100Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 339 AM EST Sun Jan 16 2022 ...STORM WARNING IN EFFECT FROM 5 AM TO 4 PM EST MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... ...FREEZING SPRAY ADVISORY IS CANCELLED... * WHAT...Southeast winds 35 to 45 kt with gusts up to 60 kt and seas 20 to 26 ft expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 5 AM to 4 PM EST Monday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ ANZ153-162245- /O.CAN.KGYX.UP.Y.0002.000000T0000Z-220116T0900Z/ /O.UPG.KGYX.SR.A.0002.220117T0900Z-220117T2200Z/ /O.NEW.KGYX.SR.W.0002.220117T1000Z-220117T2100Z/ Casco Bay- 339 AM EST Sun Jan 16 2022 ...STORM WARNING IN EFFECT FROM 5 AM TO 4 PM EST MONDAY... ...FREEZING SPRAY ADVISORY IS CANCELLED... * WHAT...Southeast winds 30 to 40 kt with gusts up to 55 kt and seas 7 to 10 ft expected. * WHERE...Casco Bay. * WHEN...From 5 AM to 4 PM EST Monday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
3 follow-up statements
401 WHUS71 KGYX 162026 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 326 PM EST Sun Jan 16 2022 ANZ150>154-171030- /O.CON.KGYX.SR.W.0002.220117T1000Z-220117T2100Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 326 PM EST Sun Jan 16 2022 ...STORM WARNING REMAINS IN EFFECT FROM 5 AM TO 4 PM EST MONDAY... * WHAT...Southeast winds 35 to 45 kt with a few gusts up to 65 kt and seas 16 to 21 ft expected. * WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 5 AM to 4 PM EST Monday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
333 WHUS71 KGYX 170905 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 405 AM EST Mon Jan 17 2022 ANZ150>154-172100- /O.CON.KGYX.SR.W.0002.220117T1000Z-220117T2100Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 405 AM EST Mon Jan 17 2022 ...STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Southeast winds 35 to 45 kt with gusts up to 65 kt and seas 18 to 23 ft expected. * WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
852 WHUS71 KGYX 172033 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 333 PM EST Mon Jan 17 2022 ANZ150>152-154-181045- /O.CAN.KGYX.SR.W.0002.000000T0000Z-220117T2100Z/ /O.NEW.KGYX.GL.W.0006.220117T2033Z-220119T0200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 333 PM EST Mon Jan 17 2022 ...GALE WARNING IN EFFECT UNTIL 9 PM EST TUESDAY... ...STORM WARNING IS CANCELLED... * WHAT...West winds 20 to 30 kt with gusts up to 40 kt, becoming northwest and seas 10 to 16 ft and subsiding. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 9 PM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ153-181045- /O.CAN.KGYX.SR.W.0002.000000T0000Z-220117T2100Z/ /O.NEW.KGYX.SC.Y.0008.220117T2033Z-220119T0200Z/ Casco Bay- 333 PM EST Mon Jan 17 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST TUESDAY... ...STORM WARNING IS CANCELLED... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt, becoming northwest and seas 5 to 8 ft and subsiding. * WHERE...Casco Bay. * WHEN...Until 9 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Jan 15, 7:16 PM EST, 8 hours 23 minutes earlier.
Area forecast discussion, Jan 15, 7:16 PM EST, 8 hours 23 minutes before
Area Forecast Discussion
National Weather Service Gray ME
716 PM EST Sat Jan 15 2022
.SYNOPSIS...
Cold high pressure builds into the area tonight bringing the
coldest temperatures of the year so far. The next low pressure
system tracks up the East Coast and through New England on
Monday. This will be a strong system bringing the threat for
heavy snow changing to rain as well as strong winds and coastal
flooding near the coast. Cold air moves back into the area
behind this system for the middle of the week.
&&
.NEAR TERM /THROUGH SUNDAY/...
Strong arctic high pressure nearing 1040mb sliding into upstate
NY will continue to slide eastward overnight. Impressively dry
airmass (PW 0.04") with dewpoints from -10 to -25F across the
region. Temperatures have already dropped below zero for most
locations even with wind ~10 mph in areas. As the high continues
to build in the pres gradient will slacken and winds will
continue to lessen. This will be the big difference from last
nights temperatures with less mixing expected and efficient
radiational cooling. Looking at satellite there isn't a cloud
anywhere over the area of upstream as high clouds push south.
With dew points as low as they are, feel sheltered locations
will make a run for bottoming out with low temperatures tonight.
With this in mind have gone colder than model guidance. This
will support colder raw temperatures, but with less wind we will
lack the wind chill effect.
Prev Discussion...With a clear sky, a very dry Arctic air mass
in place, and winds going calm, expect good cooling conditions
to develop especially across the western part of the forecast
area. Winds may stay up a bit longer across Maine and thus limit
the overall cooling a bit. Afternoon dewpoints near 20 below
suggest some very cold temperatures are in store tonight. With
dewpoints that low, there is very little actual moisture in the
air, so it is relatively easy to crater right through those
dewpoints and get even colder in the typically cold valley
locations in northern New Hampshire. MOS guidance was favored
for lows which suggest 25 below at Whitefield and Berlin, and
that's a pretty safe bet. 30 below is certainly possible.
Interior western Maine could also reach 20 below, although the
complication will be whether winds die down soon enough.
Thinking 10 below will be fairly widespread in western Maine
away from the cities and the coast.
With winds dying down through the evening, the threat from Wind
Chill will be decreasing, even though the air temperature will
still be quite cold. As a result, the Wind Chill Advisory for
northern areas will likely only be needed through midnight when
conditions should be fairly calm.
For Sunday, high pressure moves east opening up the area to a
warmer return flow on the back side of it. Warmer of course is
relative, as high temperatures will only be in the mid 20s which
is still some 5 to 10 degrees below normal. Winds will be light,
though, with a lot of sunshine to help it feel a great deal more
tolerable than Saturday was.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
The focus of the forecast remains fixed on a significant winter
storm set to cross New England on Monday, featuring heavy snow
across the interior and strong to potentially damaging winds
mostly (though not exclusively) along the coast. From a synoptic
view, a trough digging through the Great Lakes region will pick
up a developing cyclone over the Carolinas and bring it NEward
through the Piedmont and to the northeast CONUS Sunday night.
Meanwhile high pressure over our area on Sunday will be
departing to the east out over the waters south of Nova
Scotia... setting up an onshore flow off the warm Gulf of Maine,
which is still seeing SSTs in the mid-40s F.
Models remain steadfast bringing the primary circulation
through the lower Hudson and eventually upper Connecticut River
Valley during the day Monday. While this doesn't leave us in a
favorable quadrant for prolonged mesoscale snow-banding, this
does open the door for a robust TROWAL to deliver a few hours of
moderate to locally heavy precipitation as a laterally-
translating band tracks northward over the area. Examining the
TROWAL... there is broad model consensus that a strong LLJ ahead
of the storm system will capture the full fetch of the Gulf
Stream before turning cyclonically across the Gulf of Maine and
into New England. PWATs increase to as high as 1" along the
coast... highly anomalous and right around the maximum for the
date based on a moving average of GYX soundings since 1948. The
exceptionally warm and moist airmass broadsides the southern
Maine/NH Seacoast and provides exceptional isentropic lift over
the region, while also providing enough warming to mix down
potentially damaging wind gusts associated with the LLJ, along
with mechanical mixing associated with strong precipitation
processes.
For QPF amounts...no big shifts in guidance here, with the TROWAL
delivering a widespread 1-1.5" of precipitation and mesoscale
processes including lift over the coastal front and upsloping across
the foothills and especially into the Whites/Blues leading to
locally higher amounts closer to 2". How these amounts divvy between
rain and snow... and perhaps a little bit of sleet/fzra... remains a
point of contention with uncertainty in how quickly or
efficiently we warm.
For precipitation type/snow amounts...model guidance continues
to be fairly scattered with inconsistent trends in temperature
progression aloft. For instance... the warm NAM12 has trended a
little cooler, but still sits warmer than the SREF... while the
GFS has trended a bit cooler... and the ECMWF warmer. So, at
this point the changeover from snow, to a mix, to rain is still
in doubt over the interior. A mostly/all-snow solution over the
mountains and a quick change over to rain along the coast
remains the highest confidence portion of the forecast while the
lakes regions and foothills changeover rely primarily on the
potential for pressure falls over the waters. Greater coastal
amplification delays the changeover and allows a longer snow
accumulation window in the uncertain areas. The greatest
uncertainty in totals exists in the upper Saco and Androscoggin
basins where a significant upslope factor means a one or two
hour delay in snow to rain changeover could lead to a few inches
of snowfall differences. Have held the Winter Storm Watch in
place since confidence hasn't changed much. A general 6-8 inches
is forecast over the watch area, with 8-12 inches across the
higher terrain... and locally 12-18" where upsloping is
maximized across the Whites/Presidentials.
For snow impacts...Travel impacts associated with heavy snow
are expected through the morning commute, early in the morning
toward southern portions of the CWA and then during the mid-
morning hours in central portions of the CWA with travel impact
generally diminishing as snow changes to rain. Travel impacts
are expected for most of the day toward the north and northwest.
Given high PWATs and marginal temperatures, am expecting snow to
be wet and heavy in nature with fairly low ratios. Significant
accumulations may lead to power disruptions, especially where it
overlaps with strong winds.
For winds... Onshore winds will gradually ramp up around the time of
precipitation onset, peaking as the jet approaches and crosses the
area. Thus the peak wind threat is centered on the mid- to late-
morning time frame. Highest confidence in strong to damaging winds
exists along the coast where mixing is most favored, however warming
further inland leaves some potential for gusty winds as well. A High
Wind Watch has been issued for the coastline, but an advisory for
the next tier of zones inland may be in play in case better mixing
is realized inland. Downsloping off the Whites into the Upper
Connecticut River Valley may also produce strong winds with
potential for advisory-level gusts, but confidence is lower
with this... as it may be a case where sustained winds are
fairly light but with occasional strong gusts.
The band lofts north and out of the area late in the afternoon
and evening with drizzle/freezing drizzle as the dry slot works
in from the south. Later in the evening and overnight, am
expecting scattered rain and snow showers as an upper level
trough crosses overhead and winds turn northwesterly.
Temperatures will sharply drop into the teens to low-20s Monday
night, so will also be mindful of potential flash-freeze
conditions.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
Strong low pressure system will be pulling away from the area
into the Canadian Maritimes Tuesday morning with strong
northwest winds ushering colder and drier air through the day
Tuesday. High pressure briefly noses into the area Tuesday night
before shifting to our south Wednesday. A clipper system will
track from the Great Lakes through the St Lawrence Valley
Wednesday into Thursday with a warm front moving through late
Wednesday followed by cold front Thursday morning. Behind the
cold front another shot of cold air arrives Thursday night
lasting into the weekend. Going into next weekend there is a
consistent signal for a ridge over the West favoring a
downstream trough centered over the Great Lakes and a storm
track near or just offshore the East Coast.
Tuesday is expected to be blustery with upslope snow showers in the
mountains. High temperatures are likely to be realized in the pre-
dawn hours as temperatures tumble during the day into single digits
north and teens south during the afternoon. A strong PGF between the
departing low and high pressure to our west will bring steady
northwest winds to around 20 mph and gusts in excess of 30 mph.
Winds will remain elevated enough into Tuesday night to bring sub
zero windchills across the area with northern zones approaching wind
chill advisory criteria. Lows themselves will be cold with teens
below zero north and single digits above south.
Temperatures will rebound into the 20s and 30s Wednesday as a warm
front lifts into the area. This warm front as well as a crossing
cold front Thursday morning will bring periods of snow showers with
the best chances for light accumulations occuring in the mountains.
Snow showers are expected to wane Thursday morning with mostly dry
conditions in the afternoon. Much colder air arrives Thursday night
and will last into the weekend. Global ensembles are in good
agreement that heights will build over western North America carving
out a downstream trough over the eastern third of the CONUS next
weekend. This will be period to watch for our next widespread
precipitation event as the pattern favors a storm track near the
East Coast.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Short Term...Looking at satellite there isn't a cloud anywhere
over the area of upstream as high clouds push south. Strong high
pressure center building east over New England and is already
lowering wind speeds. Looking at one line TAFS with VFR
conditions over the next 24 hrs.
Ceilings will gradually lower from S to N early Monday morning
with severe restrictions likely in SN upon onset... and
eventually RA first for southern coastal sites around mid-
morning, then for northern and interior sites toward late
morning or early afternoon. Precipitation will become more
scattered with improving visibility during the daytime Monday
though ceilings may remain low until Monday night. Winds will be
quite strong... potentially 50+ kts , and potentially 35+ kts
elsewhere, for a brief window of time mid- to late- Monday
morning for coastal sites. LLWS is likely over the interior
during this time frame as well. Winds will turn southerly
through the afternoon and evening, then northwesterly Monday
night, remaining gusty.
Long Term...Upslope clouds and -SHSN may bring periods of MVFR
at KHIE Tuesday while remaining terminals will be VFR with NW
gusting to 25 kts. NW winds subside Tuesday night with VFR for
all. A weak system brings overcast skies and -SHSN Wednesday
afternoon into Thursday morning with periods of MVFR likely. A
return to VFR is expected Thursday.
&&
.MARINE...
Short Term...Small Craft Advisory remains in effect through
tonight, although ending a bit earlier for Casco Bay. Winds have
already begun to lessen as the pressure gradient slackens, and
expect gradually improving conditions overnight and into Sunday.
The combination of the winds, waves, and very cold temperatures
will lead to moderate freezing spray as well, with the Freezing
Spray Advisory in effect through early Sunday morning. High
pressure crosses the area on Sunday, so expect a brief period of
calm conditions between storms.
The big ticket item of the forecast period remains a significant
storm passing west of the waters overland on Monday. A period of
strong southeasterly flow during the mid-morning into the early
afternoon hours is expected to approach or exceed storm force,
with a small chance of brief hurricane force wind gusts. Waves
likewise will increase to 15-20 feet along the coastal waters
with potential for 25+ waves should stronger scenarios pan out.
Low pressure crosses north of the waters with winds turning
southwesterly then northwesterly... and remaining gusty.
Long Term...Northwest winds will gust to near gale force along the
outer waters for much of Tuesday. Winds subside Tuesday night with a
brief period where winds and seas drop below SCA criteria on
Wednesday morning. Low pressure passing through the St Lawrence
Valley will bring increasing southwesterly flow with SCA
conditions likely Wednesday afternoon into Thursday.
&&
.TIDES/COASTAL FLOODING...
Strong onshore flow accompanying a storm system on Monday may
produce surge capable of producing coastal flooding during the
late-morning high tide cycle in spite of fairly low astronomical
tides. Waves increasing to 15-20+ feet over the coastal waters
may lead to significant beach and dune erosion, along with
splash-over which may close low-lying coastal roadways. A
Coastal Flood Watch has been issued for Portland and areas south
where confidence in impacts are greatest.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Watch from late Sunday night through Tuesday
morning for MEZ007>009-012-013-033.
Winter Storm Watch from late Sunday night through Monday
evening for MEZ014-018>021.
Wind Chill Advisory until midnight EST tonight for MEZ007>009.
High Wind Watch from late Sunday night through Monday
afternoon for MEZ023>028.
Coastal Flood Watch from Monday morning through Monday
afternoon for MEZ023-024.
NH...Winter Storm Watch from late Sunday night through Tuesday
morning for NHZ001>009-011-015.
Winter Storm Watch from late Sunday night through Monday
evening for NHZ010.
Wind Chill Advisory until midnight EST tonight for NHZ001>003.
High Wind Watch from late Sunday night through Monday
afternoon for NHZ014.
Coastal Flood Watch from Monday morning through Monday
afternoon for NHZ014.
MARINE...Storm Watch from late Sunday night through Monday afternoon
for ANZ150>154.
Small Craft Advisory until midnight EST tonight for ANZ153.
Freezing Spray Advisory until 4 AM EST Sunday for ANZ150>154.
Small Craft Advisory until 7 AM EST Sunday for ANZ150>152-154.
&&
SYNOPSIS...
NEAR TERM...Jamison/Kimble
SHORT TERM...Casey
LONG TERM...SchroeterHazardous weather outlook, Jan 15, 3:18 PM EST, 12 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 318 PM EST Sat Jan 15 2022 MEZ022-NHZ012-013-162030- Interior Waldo-Eastern Hillsborough-Interior Rockingham- 318 PM EST Sat Jan 15 2022 This Hazardous Weather Outlook is for south central Maine and southern New Hampshire. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Significant snow accumulations are possible, followed by a change to rain on Monday, as a strong storm system moves into New England. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ012-013-033-NHZ004>009-011-015-162030- Southern Oxford-Southern Franklin-Interior Cumberland Highlands- Northern Carroll-Southern Grafton-Southern Carroll-Sullivan- Merrimack-Belknap-Cheshire-Western And Central Hillsborough- 318 PM EST Sat Jan 15 2022 ...WINTER STORM WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ014-018>021-NHZ010-162030- Southern Somerset-Interior York-Central Interior Cumberland- Androscoggin-Kennebec-Strafford- 318 PM EST Sat Jan 15 2022 ...WINTER STORM WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine and central New Hampshire. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ007>009-NHZ001>003-162030- Northern Oxford-Northern Franklin-Central Somerset-Northern Coos- Southern Coos-Northern Grafton- 318 PM EST Sat Jan 15 2022 ...WIND CHILL ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...WINTER STORM WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for west central Maine, western Maine and northern New Hampshire. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ023-024-NHZ014-162030- Coastal York-Coastal Cumberland-Coastal Rockingham- 318 PM EST Sat Jan 15 2022 ...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... ...COASTAL FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... This Hazardous Weather Outlook is for southwest Maine and southern New Hampshire. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. Coastal Flood Watch. Significant accumulating snow is possible on Monday morning before a change to rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ025>028-162030- Sagadahoc-Lincoln-Knox-Coastal Waldo- 318 PM EST Sat Jan 15 2022 ...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... This Hazardous Weather Outlook is for south central Maine. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. Significant accumulating snow is possible on Monday morning before a change to rain. Splashover is possible in vulnerable coastal areas during high tide Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-162030- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 318 PM EST Sat Jan 15 2022 ...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY... ...STORM WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freezing Spray Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 3:28 AM EST | Winter Storm Warning | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Oxford, Somerset and 1 more | 38 hr |
| Jan 16, 3:28 AM EST | Winter Weather Advisory | GYX | Cumberland, Waldo, York | 33 hr |
| Jan 16, 4:31 AM EST | High Wind Warning | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 35 hr |
| Jan 16, 2:42 PM EST | Coastal Flood Warning | GYX | Cumberland, Lincoln, Sagadahoc, York | 21 hr |
| Jan 16, 2:42 PM EST | Coastal Flood Advisory | GYX | Knox, Lincoln, Sagadahoc, Waldo | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.